# SDR 9618603205

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Water Contam
- Location: Lt/Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT FUEL TANK NR 1 PUMP LOW PRESSURE LIGHT ILLUMINATED FOR APPROXIMATELY TWO MINUTES THEN RETURNED TO NORMAL. DUE TO NR 2 PUMP CURRENTLY ON MEL, AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED WATER FROM THE LEFT AND RIGHT FUEL TANKS, REMOVED THE NR 1 PUMP LOW PRESSURE SWITCH AND PURGED THE FUEL LINE, OPERATIONAL CHECK OK.
